# SDR AALA201604199008

- Difficulty date: April 18, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 94,300 hours, 30,377 cycles
- Engine: Rroyce RB211535E4
- Engine time: 89,165 hours, 31,243 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: ESC10304E4
- Part serial: BX38747
- Condition: Defective
- Location: Rt Engine
- Part time: 63,532 hours, 23,474 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  RT ENG SLOW TO ACCELERATE TO TAKEOFF POWER.  TARGET EPR 1071 RT ENG STOPPED ACCELERATING AT 1.65 EPR.  MANUALLY SET 1.71 EPR.  REPLACED THE RT EEC & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 73-21-07.
